# SDR UPS98826469

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648666
- Condition: Corroded
- Location: Bs 35-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON 27R EXFOLIATED FS 35 TO 70.  REMOVED AND REPLACED LONGERON IAW SRM 51-1-21.
